# SDR UIEA200800014

- Difficulty date: January 10, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 37,869 hours, 5,739 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD AILERON HAS EVIDENCE OF LIGHT SURFACE CORROSION UNDER THE ALUMINUM FOIL STRIPS AT THE 4TH STATIC WICK.  REMOVED LIGHT SURFACE CORROSION IAW SRM 57-70-14, AND 57-21-03.
